A canonical response of precipitation characteristics to global warming from CMIP5 models

Record Type

  • Journal Articles

Full Title

  • A canonical response of precipitation characteristics to global warming from CMIP5 models

Author(s)

  • Lau W, Wu H, Kim K

Publication Title

Publication Title (abbreviated)

  • GEOPHYS RES LETT

Publication Date

  • 2013 Jun 28

DOI

  • 10.1002/grl.50420

ISSN

  • 0094-8276

Volume

  • 40

Issue

  • 12

Page Count

  • 7

First Page

  • 3163

Last Page

  • 3169

Keyword(s)

Citation

  • Lau W, Wu H, Kim K. A canonical response of precipitation characteristics to global warming from CMIP5 models. GEOPHYS RES LETT. 2013;40 (12):3163-3169.

Permissions

  • Copyright 2013 American Geophysical Union.

Conditions of Use

  • Author can archive pre-print (i.e., pre-refereeing)
  • Author can archive post-print (i.e., final draft post-refereeing)
  • Authors' Pre-print on Authors own or departmental website
  • Authors' Post-print on Authors own or departmental website
  • Set statements to accompany pre-print, submitted, accepted and published articles
  • Publisher copyright and source must be acknowledged with DOI
  • Publisher's version/PDF must be used in Institutional Repository 6 months after publication.

More usage information may be available at SHERPA/RoMEO